# SDR DALA2024042104616

- Difficulty date: April 20, 2024
- Submitted: April 21, 2024
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 92,336 hours, 38,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0654, BOTH LEFT AND RIGHT FWD OVERWING EXIT DOORS LIGHT 'SIDEWALL LIGHT' ARE INOP. CORRECTIVE ACTION: REPLACED RT AND LT BALLAST REF B757 AMM 33-21-30. OPS TEST GOOD. OK FOR SERVICE. (LP 5853531)
